RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2014, том 5, номер 1, страницы 122–134 (Mi emj152)  

Sharp inequality of Jackson–Stechkin type and widths of functional classes in the space $L_2$

M. R. Langarshoev

Tadjik National University, 734025, 17 Rudaki Av., Tajikistan, Dushanbe

Аннотация: For classes of differentiable periodic functions, defined by means of generalized moduli of continuity $\Omega_m(f,t)$, satisfying the condition
$$ (\int_0^h\Omega_m^{2/m}(f^{(r)},t)dt)\leqslant\Phi(h), $$
where $m\in\mathbb{N}$, $r\in\mathbb{Z}_+$, $h>0$ and $\Phi$ is a given majorant, under certain restrictions on the majorant, the exact values of various $n$-widths in the space $L_2$ are calculated.

Ключевые слова и фразы: best polynomial approximations, extremal characteristics, generalized modulus of continuity, $n$-widths.

Полный текст: PDF файл (427 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 42A10
Поступила в редакцию: 20.08.2012
Язык публикации: английский

Образец цитирования: M. R. Langarshoev, “Sharp inequality of Jackson–Stechkin type and widths of functional classes in the space $L_2$”, Eurasian Math. J., 5:1 (2014), 122–134

Цитирование в формате AMSBIB
\RBibitem{Lan14}
\by M.~R.~Langarshoev
\paper Sharp inequality of Jackson--Stechkin type and widths of functional classes in the space $L_2$
\jour Eurasian Math. J.
\yr 2014
\vol 5
\issue 1
\pages 122--134
\mathnet{http://mi.mathnet.ru/emj152}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj152
  • http://mi.mathnet.ru/rus/emj/v5/i1/p122

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:129
    Полный текст:66
    Литература:28
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020